MAUDE Adverse Event Report: COSTA MESA MFG DC HT70 PLUS VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC HT70 PLUS VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70 PLUS
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
When the service engineer (se) attempted to replaced the pump with a new pump during evaluation of the device, the part was found to be an out of box failure.The pump with serial number ¿(b)(4)¿ was investigated first.There were metal shavings evident on the linkage arm, indicating shredded bearings.The pump was installed in a known good ht70 test ventilator, and was run for 4 minutes before a motor fault alarm occurred.This verified the complaint.The root cause of this issue was the shredded bearings.The pump with the serial number ¿(b)(4)¿ was investigated next.There were no visible signs of wear or damage on arrival.The pump was installed in a known good ht70 test ventilator for 38 minutes, and a high pitched chirping sound was evident during operation.This further verified the complaint.An internal inspection was performed on this pump, but the root cause of the noise was unable to be determined.The root cause of this was shredded bearings.The other pump produced abnormal noise during operation, further verifying the complaint.The root cause of this issue was unable to be determined.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that while in use on a patient, the ht70 plus ventilator had a motor fault alarm; the alarm was reported to be constant.The patient was placed on an alternate ventilator and there was no harm to the patient as a result of the event.
 
Additional Manufacturer Narrative
Additional code added to section h5 evaluation code result.Device evaluation summary: one main control board was returned to medtronic for failure analysis.The reported symptom could not be duplicated, but a different symptom was observed.After a visual inspection of the board, the oxygen sensor cable connector j38 was observed to be damaged.Additionally, the case of inductor l4 was observed to be damaged.The printed circuit board assembly was installed into an ht70 test ventilator.The test ventilator was powered up and successfully completed the power on self test.The reported symptom of a "motor fault" alarm could not be duplicated, but a different symptom of a damaged j38 connector and a damaged l4 inductor was observed.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
HT70 PLUS VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key8748497
Report Number2023050-2019-00025
Device Sequence Number2398240
Product Code CBK
UDI-Device Identifier10884521542266
UDI-Public10884521542266
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70 PLUS
Device Catalogue NumberHT70PM-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2019
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer08/22/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1